| Catalog Number |
42512200513 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient underwent a knee revision approximately 14 months post-implantation due to instability, and the polyethylene insert was exchanged.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4,b5,d2,g1,g3,g6,h1,h2,h3,h6.- no product was returned or pictures provided; visual and dimensional evaluations could not be performed.- review of the device history records identified no deviations or anomalies during manufacturing.- insufficient information provided.Unable to perform a compatibility check.- review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.- medical records were not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.